# SDR SWAA2025081292837

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE LOCATED IRSS 212 TRAILING EDGE AT RT WING,  REPLACED SUPPORT ANGLE LOCATED IRSS 212 TRAILING EDGE AT RT WING IAW SRM 51-10-02; SRM 51-40-02 AND DWG 115A2001; SHEET 24 AND REV A.
